Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 5, NWS Wilmington, OH

April 11, 201232 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this freeze warning at Apr 11, 2012, 3:45 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Apr 12, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2012, 3:45 AM EDT (07:45 UTC)
In effect from
Apr 12, 2012, 12:00 AM EDT
Expired
Apr 12, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

898 
WWUS71 KILN 110745
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
345 AM EDT WED APR 11 2012

...FREEZING TEMPERATURES POSSIBLE EARLY THIS MORNING AND AGAIN
TONIGHT...

.AN UPPER LEVEL TROUGH CROSSING OVER THE OHIO VALLEY WILL SETTLE
OVER THE EAST COAST THROUGH THE MIDDLE OF THE WEEK. COMBINED WITH
STRENGTHENING HIGH PRESSURE IN THE MID SECTION OF THE COUNTRY...
NORTHERLY FLOW HAS USHERED IN COOLER AIR TO THE OHIO VALLEY. THIS
WILL RESULT IN TEMPERATURES NEAR FREEZING EARLY THIS MORNING AND
TONIGHT.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-111600-
/O.UPG.KILN.FZ.A.0005.120412T0400Z-120412T1400Z/
/O.NEW.KILN.FZ.W.0005.120412T0400Z-120412T1300Z/
/O.CON.KILN.FZ.W.0004.000000T0000Z-120411T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
345 AM EDT WED APR 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TEMPERATURES...IN THE UPPER 20S TO NEAR 30.

* TIMING...THE COLDEST TEMPERATURES WILL BE THROUGH DAYBREAK THIS
  MORNING...AND THEN AGAIN AFTER MIDNIGHT TONIGHT THROUGH SUNRISE
  THURSDAY MORNING. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR PLANTS WILL LIKELY BE
  DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
5 follow-up statements
483 
WWUS71 KILN 111306
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT WED APR 11 2012

...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT...

.COOL HIGH PRESSURE WILL SETTLE ACROSS THE GREAT LAKES AND OHIO
VALLEY BY THURSDAY MORNING. MAINLY CLEAR SKIES AND LIGHT TO CALM
WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT. THIS
SETUP WILL ALSO RESULT IN A WIDESPREAD FROST.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-112200-
/O.EXP.KILN.FZ.W.0004.000000T0000Z-120411T1300Z/
/O.CON.KILN.FZ.W.0005.120412T0400Z-120412T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
906 AM EDT WED APR 11 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE UPPER 20S TO NEAR
  30 BY THURSDAY MORNING.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND DAYBREAK
  THURSDAY MORNING.

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR PLANTS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
985 
WWUS71 KILN 111950
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT WED APR 11 2012

...FREEZING TEMPERATURES EXPECTED AGAIN TONIGHT...

.COOL HIGH PRESSURE WILL SETTLE ACROSS THE GREAT LAKES AND OHIO
VALLEY BY THURSDAY MORNING. MAINLY CLEAR SKIES AND LIGHT TO CALM
WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT.
THIS SETUP WILL ALSO RESULT IN A WIDESPREAD FROST.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-120400-
/O.CON.KILN.FZ.W.0005.120412T0400Z-120412T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
350 PM EDT WED APR 11 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT THURSDAY...

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE UPPER 20S TO
  AROUND 30 DEGREES BY THURSDAY MORNING.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND DAYBREAK 
  THURSDAY MORNING. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR PLANTS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
510 
WWUS71 KILN 120150
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
950 PM EDT WED APR 11 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.COOL HIGH PRESSURE WILL SETTLE ACROSS THE GREAT LAKES AND OHIO
VALLEY BY TOMORROW MORNING. MAINLY CLEAR SKIES AND LIGHT TO CALM
WINDS WILL ALLOW TEMPERATURES TO DROP BELOW FREEZING TONIGHT. THIS
SETUP WILL ALSO RESULT IN A WIDESPREAD FROST.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-121000-
/O.CON.KILN.FZ.W.0005.120412T0400Z-120412T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
950 PM EDT WED APR 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* TEMPERATURES...LOWS IN THE UPPER 20S TO AROUND 30 DEGREES.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND DAYBREAK 
  TOMORROW MORNING. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR PLANTS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

HATZOS
775 
WWUS71 KILN 120718
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
318 AM EDT THU APR 12 2012

...FREEZING TEMPERATURES EXPECTED THIS MORNING...

.CLEAR SKIES AND CALM WINDS UNDER HIGH PRESSURE ARE ALLOWING
TEMPERATURES TO DROP BELOW FREEZING ACROSS THE AREA THIS MORNING.
THIS TREND WILL CONTINUE UNTIL SUNRISE. THIS SETUP WILL ALSO
RESULT IN A WIDESPREAD FROST.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-121300-
/O.CON.KILN.FZ.W.0005.000000T0000Z-120412T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
318 AM EDT THU APR 12 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...LOWS IN THE UPPER 20S TO AROUND 30 DEGREES.

* TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND DAYBREAK 
  THIS MORNING. 

* IMPACTS...UNPROTECTED SENSITIVE OUTDOOR PLANTS WILL LIKELY BE 
  DAMAGED OR KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
618 
WWUS71 KILN 121304
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
904 AM EDT THU APR 12 2012


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-121415-
/O.EXP.KILN.FZ.W.0005.000000T0000Z-120412T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
904 AM EDT THU APR 12 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED ABOVE FREEZING. THEREFORE...THE FREEZE
WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 11, 3:38 AM EDT, 7 minutes earlier.

Area forecast discussion, Apr 11, 3:38 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
338 AM EDT WED APR 11 2012

.SYNOPSIS...
AN UPPER LEVEL TROUGH HAS SETTLED IN ACROSS THE EASTERN UNITED
STATES...AND WILL REMAIN THERE THROUGH THE END OF THE WEEK...AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY. COOL
TEMPERATURES OVER THE NEXT COUPLE OF DAYS WILL BEGIN TO RISE
GOING INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MOSTLY CLEAR SKIES CONTINUE ACROSS THE AREA EARLY THIS MORNING.
WINDS HAVE ALSO BECOME FAIRLY LIGHT...AROUND 5 TO 10 MPH IN MOST
LOCATIONS. TEMPERATURES HAVE RESPONDED BY DROPPING BELOW FREEZING
NORTH OF I-71. THE ONLY EXCEPTIONS BEING COLUMBUS METRO AND POINTS
EAST...WHERE SOME CLOUDS STILL LINGER. WITH LITTLE FORECAST CLOUD
COVER MOVING INTO THE AREA BEFORE SUNRISE...TEMPERATURES WILL
LIKELY FALL BELOW FREEZING ACROSS THE MAJORITY OF REMAINING
LOCATIONS.

A CLOUD DECK MOVING SOUTHWARD ACROSS MICHIGAN HAS BEEN SLOWLY
DECREASING IN COVERAGE AS IT TRIES TO MAKE ITS WAY TOWARD OUR
AREA. NOTABLY...THE NAM/GFS/RUC MODELS ARE INDICATING THAT THIS
FEATURE MAY THIN AND MAINLY COVER THE NORTHEASTERN HALF OF THE
FORECAST AREA DURING THE DAYTIME HOURS. ELSEWHERE...STRATOCUMUMLUS
MAY DEVELOP UNDER CAA DURING THE LATE MORNING AND EARLY AFTERNOON.
WITH THIS IN MIND...HAVE FORECAST THE HIGHEST PERCENTAGE CLOUD
COVER ACROSS THE NORTHEAST...WITH SCATTERED CLOUDS ELSEWHERE. THIS
PRODUCES A SHARP TEMPERATURE GRADIENT IN THE MAXIMUM TEMPERATURES
FORECAST...WITH MID 40S ACROSS THE NORTHEASTERN PARTS OF THE
CWA...TO THE MID 50S FROM THE CINCINNATI AREA AND SOUTHWEST. WILL
CONTINUE TO MONITOR MODEL/SATELLITE TRENDS FOR A POTENTIAL
SKY/TEMP FORECAST ADJUSTMENT AT THE FIRST MORNING UPDATE.
OTHERWISE...NORTHWESTERLY WINDS OF 15 TO 20 MPH ARE EXPECTED
DURING MOST OF THE DAYTIME HOURS...WITH NO PRECIPITATION EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AS THE UPPER TROUGH...PARTLY RESPONSIBLE FOR OUR CLOUD COVER...
MOVES OFF THE EAST COAST LATE TODAY...CLOUD COVER WILL SHIFT
EASTWARD AS WELL AWAY FROM OUR AREA. SFC HIGH PRESSURE WILL SETTLE
ACROSS THE OHIO VALLEY OVERNIGHT TONIGHT. THE RESULT WILL BE A
FAVORABLE COMBINATION OF CLEAR SKIES...LIGHT WINDS...AND DEWPOINTS
IN THE 20S...THAT WILL RESULT IN BELOW FREEZING TEMPERATURES
ACROSS MOST AREAS AFTER MIDNIGHT TONIGHT. WILL THEREFORE UPGRADE
THE CURRENT FREEZE WATCH TO A FREEZE WARNING FOR TONIGHT INTO
THURSDAY MORNING.

HIGH PRESSURE WILL CONTINUE TO PRODUCE MOSTLY CLEAR SKIES AND FAIR
WEATHER ON THURSDAY AND THURSDAY NIGHT. TEMPERATURES WILL REBOUND
QUICKLY INTO THE 60S AT MOST LOCATIONS BY THURSDAY
AFTERNOON...WITH OVERNIGHT TEMPERATURES THURSDAY NIGHT SEVERAL
DEGREES WARMER THAN TONIGHT/S.

THE RIDGE WILL BEGIN TO SLIDE EAST OF THE AREA ON FRIDAY...WITH
RETURN FLOW AND WAA BRINGING MAXIMUM TEMPERATURES EVEN HIGHER THAN
THURSDAY. HAVE FORECAST A COUPLE OF DEGREES BELOW THE NEW
GUIDANCE...WHICH TRIES TO BRING MAXIMUM TEMPERATURES TO NEAR 70
ACROSS THE SOUTHERN PARTS OF THE CWA FRIDAY AFTERNOON.

RETURN FLOW WILL CONTINUE INTO FRIDAY NIGHT AND SATURDAY AHEAD OF
A DEVELOPING STORM SYSTEM IN THE PLAINS. CURRENT MODEL RUNS
DEVELOP A WARM FRONT ACROSS THE NORTHERN PARTS OF THE CWA ON
SATURDAY. HAVE REFLECTED THIS FEATURE WITH A CHANCE FOR
THUNDERSTORMS ON SATURDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
MODELS ARE IN SOME AGREEMENT IN THE LONG TERM FOR THE MAIN
FEATURES HOWEVER THEY DIFFER ON TIMING AND STRENGTH OF THE
FEATURES. WENT WITH A MODEL BLEND HOWEVER WENT CLOSER TO THE ECMWF
FOR THIS FORECAST. THERE WILL BE A LULL IN THE PRECIPITATION
SATURDAY EVENING. A FRONTAL BOUNDARY WILL APPROACH THE AREA LATE
SATURDAY NIGHT INTO SUNDAY. THIS FEATURE WILL REMAIN NEAR THE AREA
UNTIL TUESDAY BRINGING OFF AND ON PRECIPITATION TO THE AREA. A
COLD FRONT WILL MOVE THROUGH TUESDAY INTO TUESDAY NIGHT BRINGING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE FA AND COOLER
TEMPERATURES.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
CLOUDS HAVE CLEARED OVER MUCH OF THE AREA THIS MORNING. THERE ARE
STILL SOME LOWER AC ROTATING DOWN INTO CENTRAL OHIO AND THIS WILL
LIKELY AFFECT KCMH/KLCK FROM TIME TO TIME THROUGH DAYBREAK.
OTHERWISE...CLOUDS WILL FILL BACK IN ACROSS THE REST OF THE AREA THROUGH
MID TO LATE MORNING AS SOME BETTER LOW LEVEL MOISTURE WORKS IN
FROM THE NORTH. THE CLOUDS WILL ALSO BE ENHANCED SOME BY DAYTIME
HEATING SO THEY SHOULD THEN BEGIN TO DISSIPATE TOWARD SUNSET. VFR
CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     OHZ026-034-035-042>046-051>056-060>065-070>074-077>082-
     088.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     KYZ089>100.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR KYZ089>100.
IN...FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     INZ050-058-059-066-073>075-080.
     FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Apr 10, 7:45 PM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE APR 10 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-112345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
745 PM EDT TUE APR 10 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
WEDNESDAY...
...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Ohio, 2012Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.